hi everyone i'm just wondering
does the birth control make you feel this weird?! i feel very detached from reality.. don't feel like myself.. nothing seems real... does that have to do with the pill.. i have been on it for over a year now and i'm wondering if i should come off of it... my doctor prescribed me efrfexor but i'm scared to take it... please any info will be greatly appreciated.
birth control effects women differently..if you dont feel like that pill is working for you, and is making you depressed, you should probably go to your gynecologist and let him/her know that this particular pill just isn't working for you..perhaps a different birth control wouldn't make you feel this way..there are plenty of options out there...i would talk to the doctor
I had the same thing happen to me. A few yrs ago i used to take depo and found the same thing. to the point where i'd be in tears at times when generally without it I never acted that way. Things are different now. My lifestyle has changed and I am taking depo again. i don't think it gets me depressed anymore. it's just mainly the initial weight gain. it comes off though toward the end of the three months.
Talk to a doc and maybe go on a very light pill. That may help with your moods.